Alert archive / Utah / Snow Advisories in 2005
Snow Advisory 9, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this snow advisory at Dec 26, 2005, 3:05 AM MST. It took effect at Dec 26, 2005, 3:00 PM MST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Dec 26, 2005, 3:05 AM MST (10:05 UTC)
- In effect from
- Dec 26, 2005, 3:00 PM MST
- Expired
- Dec 27, 2005, 8:16 AM MST
- In force
- 17 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KSLC 261005 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 305 AM MST MON DEC 26 2005 ...WINTER STORM TO AFFECT UTAH TODAY THROUGH TUESDAY... .A MOIST PACIFIC STORM WILL MOVE FROM NORTHERN CALIFORNIA ACROSS UTAH TODAY THROUGH TUESDAY. ANOTHER COLD FRONT WILL ARRIVE OVER UTAH WEDNESDAY NIGHT AND THURSDAY. UTZ018-261115- /O.CAN.KSLC.WS.A.0005.051226T1900Z-051227T1900Z/ HENRY MOUNTAINS- 305 AM MST MON DEC 26 2005 ...WINTER STORM WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE WINTER STORM WATCH FOR THE HENRY MOUNTAINS. A COLD FRONT WILL BRING 2-4 INCHES OF SNOW TO THE AREA TONIGHT. $$ UTZ007>010-017-261900- /O.UPG.KSLC.WS.A.0005.051226T1900Z-051227T1900Z/ /O.NEW.KSLC.HS.W.0003.051226T1200Z-051227T1900Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- CENTRAL AND SOUTHWEST MOUNTAINS- 305 AM MST MON DEC 26 2005 ...HEAVY SNOW WARNING IN EFFECT UNTIL 12 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HEAVY SNOW WARNING...WHICH IS IN EFFECT UNTIL 12 PM MST TUESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. THIS WARNING IS VALID FOR ALL OF THE MOUNTAINS OF THE WESTERN TWO-THIRDS OF UTAH. A COLD PACIFIC STORM SYSTEM WILL MOVE THROUGH THE MOUNTAINS OF UTAH TODAY THROUGH MIDDAY TUESDAY. LIGHT SNOW...DEVELOPING THIS MORNING...WILL BECOME HEAVY A TIMES DURING THE DAY. OCCASIONAL HEAVY SNOW WILL THEN CONTINUE THROUGH TONIGHT...SLOWLY DECREASING TUESDAY MORNING. GENERALLY ONE TO TWO FEET OF SNOW IS EXPECTED IN THE UTAH MOUNTAINS ABOVE 7000 FEET. LESSER AMOUNTS OF SNOW...ABOUT 6-12 INCHES WILL FALL IN THE SOUTHWEST UTAH MOUNTAINS TONIGHT. SOUTHWEST WINDS TODAY OF 20-30 MPH WILL BRING LOCALIZED DRIFTING. WINDS WILL SHIFT TO NORTHWEST AND DECREASE TONIGHT AS THE COLD FRONT MOVES TO EASTERN UTAH. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ UTZ006-261900- /O.UPG.KSLC.WS.A.0005.051226T1900Z-051227T1900Z/ /O.NEW.KSLC.SN.Y.0009.051226T2200Z-051227T1900Z/ WASATCH MOUNTAIN VALLEYS- 305 AM MST MON DEC 26 2005 ...SNOW ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 12 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 12 PM MST TUESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. THIS ADVISORY IS IN EFFECT FOR THE WASATCH MOUNTAIN VALLEYS OF NORTHERN UTAH. LIGHT RAIN AND SNOW THIS MORNING WILL CHANGE TO ALL SNOW AND INCREASE IN INTENSITY DURING THE AFTERNOON. SNOW WILL THEN BE MODERATE TO HEAVY AT TIMES THROUGH TONIGHT AS A COLD FRONT MOVES THROUGH THE AREA. ACCUMULATIONS OF 3-9 INCHES ARE EXPECTED THROUGHOUT THE WASATCH MOUNTAIN VALLEYS BY MIDDAY TUESDAY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
5 follow-up statements
000 WWUS45 KSLC 261753 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1053 AM MST MON DEC 26 2005 ...WINTER STORM TO AFFECT UTAH TODAY THROUGH TUESDAY... .A MOIST PACIFIC STORM WILL MOVE FROM NORTHERN CALIFORNIA ACROSS UTAH TODAY THROUGH TUESDAY. ANOTHER COLD FRONT WILL ARRIVE OVER UTAH WEDNESDAY NIGHT AND THURSDAY. UTZ007>010-017-270000- /O.CON.KSLC.HS.W.0003.000000T0000Z-051227T1900Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- CENTRAL AND SOUTHWEST MOUNTAINS- 1053 AM MST MON DEC 26 2005 ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 12 PM MST TUESDAY... A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 12 PM MST TUESDAY FOR ALL OF THE MOUNTAINS OF THE WESTERN TWO-THIRDS OF UTAH. A COLD PACIFIC STORM SYSTEM WILL MOVE THROUGH THE MOUNTAINS OF UTAH TODAY AND TONIGHT. LIGHT SNOW...DEVELOPING THIS MORNING...WILL BECOME HEAVY AT TIMES DURING THE AFTERNOON AS A COLD FRONT MOVES THROUGH UTAH. OCCASIONAL HEAVY SNOW WILL THEN CONTINUE THROUGH TONIGHT. THE SNOW WILL TAPER OFF IN MOST AREAS BY TUESDAY MORNING...EXCEPT IN THE WASATCH MOUNTAINS WHERE LINGERING SNOW SHOWERS ARE EXPECTED UNTIL MIDDAY TUESDAY. GENERALLY ONE TO TWO FEET OF SNOW IS EXPECTED IN THE UTAH MOUNTAINS NORTH OF I-70 ABOVE 7000 FEET. LESSER AMOUNTS OF SNOW...ABOUT 6-12 INCHES WILL FALL IN THE MOUNTAINS SOUTH OF I-70 TONIGHT. GUSTY SOUTHWEST WINDS TODAY OF 20-30 MPH WILL BRING LOCALIZED DRIFTING. WINDS WILL SHIFT TO WEST AND NORTHWEST LATE THIS AFTERNOON AND DECREASE THIS EVENING. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ UTZ006-270000- /O.CON.KSLC.SN.Y.0009.051226T2200Z-051227T1900Z/ WASATCH MOUNTAIN VALLEYS- 1053 AM MST MON DEC 26 2005 ...SNOW ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 12 PM MST TUESDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 12 PM MST TUESDAY FOR THE WASATCH MOUNTAIN VALLEYS. LIGHT RAIN AND SNOW THIS MORNING WILL CHANGE TO ALL SNOW AND INCREASE IN INTENSITY AS A COLD FRONT MOVES BY DURING THE AFTERNOON HOURS. SNOW WILL THEN BE MODERATE TO HEAVY AT TIMES THROUGH TONIGHT. ACCUMULATIONS OF 3-9 INCHES ARE EXPECTED THROUGHOUT THE WASATCH MOUNTAIN VALLEYS BY MIDDAY TUESDAY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS45 KSLC 262300 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 400 PM MST MON DEC 26 2005 ...WINTER STORM TO AFFECT UTAH TONIGHT THROUGH EARLY TUESDAY... .A MOIST PACIFIC STORM WILL MOVE FROM NORTHERN CALIFORNIA ACROSS UTAH TONIGHT THROUGH EARLY TUESDAY. ANOTHER COLD FRONT WILL ARRIVE OVER UTAH WEDNESDAY NIGHT AND THURSDAY. UTZ007>010-017-270500- /O.CON.KSLC.HS.W.0003.000000T0000Z-051227T1900Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- CENTRAL AND SOUTHWEST MOUNTAINS- 400 PM MST MON DEC 26 2005 ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 12 PM MST TUESDAY... A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 12 PM MST TUESDAY FOR THE MOUNTAINS IN THE WESTERN TWO-THIRDS OF UTAH. A COLD PACIFIC STORM SYSTEM WILL AFFECT THE MOUNTAINS OF UTAH TONIGHT AND EARLY TUESDAY. SNOW WILL BECOME HEAVY AT TIMES AS A COLD FRONT MOVES TROUGH EARLY THIS EVENING. PERIODS OF HEAVY SNOW WILL THEN CONTINUE THROUGH TONIGHT. THE SNOW WILL TAPER OFF IN MOST AREAS BY EARLY TUESDAY MORNING...EXCEPT IN THE WASATCH AND WESTERN UINTA MOUNTAINS WHERE LINGERING SNOW SHOWERS ARE THROUGH TUESDAY MORNING. TOTAL SNOWFALL ACCUMULATIONS OF 8-16 INCHES ARE EXPECTED IN THE UTAH MOUNTAINS NORTH OF I-70. LESSER AMOUNTS OF SNOW...4-9 INCHES WILL FALL IN THE MOUNTAINS SOUTH OF I-70 BY MIDDAY TUESDAY. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ UTZ006-270500- /O.CON.KSLC.SN.Y.0009.000000T0000Z-051227T1900Z/ WASATCH MOUNTAIN VALLEYS- 400 PM MST MON DEC 26 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM MST TUESDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM MST TUESDAY FOR THE WASATCH MOUNTAIN VALLEYS. SNOW WILL INCREASE IN INTENSITY AS A COLD FRONT MOVES BY DURING THE EARLY EVENING HOURS. SNOW WILL CONTINUE MODERATE TO HEAVY AT TIMES THROUGH TONIGHT. TOTAL ACCUMULATIONS OF 3-6 INCHES ARE EXPECTED IN THE WASATCH MOUNTAIN VALLEYS BY MIDDAY TUESDAY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS45 KSLC 270306 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 806 PM MST MON DEC 26 2005 ...WINTER STORM TO AFFECT UTAH TONIGHT THROUGH EARLY TUESDAY... .A MOIST PACIFIC STORM WILL MOVE FROM NORTHERN CALIFORNIA ACROSS UTAH TONIGHT THROUGH EARLY TUESDAY. ANOTHER COLD FRONT WILL ARRIVE OVER UTAH WEDNESDAY NIGHT AND THURSDAY. UTZ007>010-017-271200- /O.CON.KSLC.HS.W.0003.000000T0000Z-051227T1900Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- CENTRAL AND SOUTHWEST MOUNTAINS- 806 PM MST MON DEC 26 2005 ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 12 PM MST TUESDAY... A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 12 PM MST TUESDAY. A COLD PACIFIC STORM SYSTEM WILL AFFECT THE MOUNTAINS OF UTAH TONIGHT AND EARLY TUESDAY. SNOW WILL BECOME HEAVY AT TIMES AS A COLD FRONT MOVES TROUGH EARLY THIS EVENING. PERIODS OF HEAVY SNOW WILL THEN CONTINUE THROUGH TONIGHT. THE SNOW WILL TAPER OFF IN MOST AREAS BY EARLY TUESDAY MORNING...EXCEPT IN THE WASATCH AND WESTERN UINTA MOUNTAINS WHERE LINGERING SNOW SHOWERS ARE THROUGH TUESDAY MORNING. TOTAL SNOWFALL ACCUMULATIONS OF 8-16 INCHES ARE EXPECTED IN THE UTAH MOUNTAINS NORTH OF I-70. LESSER AMOUNTS OF SNOW...4-9 INCHES WILL FALL IN THE MOUNTAINS SOUTH OF I-70 BY MIDDAY TUESDAY. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ UTZ012-271100- /O.EXB.KSLC.SN.Y.0009.000000T0000Z-051227T1100Z/ CASTLE COUNTRY- 806 PM MST MON DEC 26 2005 ...SNOW ADVISORY IN EFFECT UNTIL 4 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM MST TUESDAY. ACCUMULATING STEADY SNOWFALL IN AND AROUND THE PRICE AREA WILL CONTINUE THROUGH LATE TONIGHT. ACCUMULATIONS OF 2-4 INCHES ARE EXPECTED OVERNIGHT. SNOW WILL CONTINUE INTO THE EARLY MORNING HOURS TUESDAY...BUT LITTLE ADDITIONAL ACCUMULATION IS EXPECTED. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ UTZ006-271200- /O.CON.KSLC.SN.Y.0009.000000T0000Z-051227T1900Z/ WASATCH MOUNTAIN VALLEYS- 806 PM MST MON DEC 26 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM MST TUESDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM MST TUESDAY. SNOW WILL INCREASE IN INTENSITY AS A COLD FRONT MOVES BY DURING THE EARLY EVENING HOURS. SNOW WILL CONTINUE MODERATE TO HEAVY AT TIMES THROUGH TONIGHT. TOTAL ACCUMULATIONS OF 3-6 INCHES ARE EXPECTED IN THE WASATCH MOUNTAIN VALLEYS BY MIDDAY TUESDAY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS45 KSLC 271046 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 346 AM MST TUE DEC 27 2005 ...WINTER STORM TO AFFECT UTAH EARLY TUESDAY... .A MOIST PACIFIC STORM OVER UTAH WILL PULL AWAY...WITH SNOW ENDING TODAY. UTZ017-271200- /O.CAN.KSLC.HS.W.0003.000000T0000Z-051227T1900Z/ CENTRAL AND SOUTHWEST MOUNTAINS- 346 AM MST TUE DEC 27 2005 ...HEAVY SNOW WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE HEAVY SNOW WARNING. SNOW HAS TAPERED TO FLURRIES AND LITTLE TO NO ADDITIONAL ACCUMULATION IS EXPECTED. ROADWAYS MAY BE LOCALLY SLICK DUE TO RECENT FALLEN SNOW. MOTORISTS SHOULD EXERCISE CAUTION THIS MORNING. $$ UTZ012-271200- /O.EXP.KSLC.SN.Y.0009.000000T0000Z-051227T1100Z/ CASTLE COUNTRY- 346 AM MST TUE DEC 27 2005 ...SNOW ADVISORY WILL EXPIRE AT 4 AM MST EARLY THIS MORNING... THE SNOW ADVISORY WILL EXPIRE AT 4 AM MST EARLY THIS MORNING. SNOW HAS ENDED ACROSS THE CASTLE COUNTRY...WITH JUST A FEW FLURRIES REMAINING THIS MORNING. ROADWAYS MAY BE LOCALLY HAZARDOUS DUE TO RECENT SNOWS. MOTORISTS SHOULD EXERCISE CAUTION THIS MORNING. $$ UTZ007>010-271900- /O.CON.KSLC.HS.W.0003.000000T0000Z-051227T1900Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- 346 AM MST TUE DEC 27 2005 ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL NOON MST TODAY... A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL NOON MST TODAY. PERIODS OF SNOW WILL CONTINUE THIS MORNING ACROSS THE WASATCH AND WESTERN UINTA MOUNTAINS THIS MORNING. ADDITIONAL ACCUMULATIONS WILL BE 1-3 INCHES...WITH LOCALIZED 2-4 INCH AMOUNTS. THE HEAVIEST ACCUMULATIONS WILL BE IN THE FROM LITTLE AND BIG COTTONWOOD CANYON SOUTHWARD TO PROVO CANYON. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ UTZ006-271900- /O.CON.KSLC.SN.Y.0009.000000T0000Z-051227T1900Z/ WASATCH MOUNTAIN VALLEYS- 346 AM MST TUE DEC 27 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY. SNOW WILL CONTINUE INTO THE MORNING HOURS BEFORE TAPERING OFF TO JUST FLURRIES BY NOON. AN ADDITIONAL 1-2 INCHES ARE POSSIBLE THIS MORNING...WITH TOTAL ACCUMULATIONS OF 3-6 INCHES IN THE WASATCH MOUNTAIN VALLEYS BY MIDDAY TUESDAY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS45 KSLC 271516 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 816 AM MST TUE DEC 27 2005 UTZ007>010-271630- /O.CAN.KSLC.HS.W.0003.000000T0000Z-051227T1900Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- 816 AM MST TUE DEC 27 2005 ...HEAVY SNOW WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE HEAVY SNOW WARNING FOR THE WASATCH AND WESTERN UINTA MOUNTAINS AS WELL AS THE WASATCH PLATEAU AND BOOK CLIFFS. SNOW HAS ENDED IN THESE AREAS THIS MORNING. LIGHT SNOW MAY REDEVELOP OVER THE MOUNTAINS LATE THIS AFTERNOON AND CONTINUE OVERNIGHT... AND WINTER WEATHER ADVISORIES MAY NEED TO BE RE-ISSUED. $$ UTZ006-271630- /O.CAN.KSLC.SN.Y.0009.000000T0000Z-051227T1900Z/ WASATCH MOUNTAIN VALLEYS- 816 AM MST TUE DEC 27 2005 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE SNOW ADVISORY FOR THE WASATCH MOUNTAIN VALLEYS. SNOW HAS ENDED IN THESE AREAS THIS MORNING. $$
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this snow advisory went out at Dec 25, 9:40 PM MST, 5 hours 25 minutes earlier.
Area forecast discussion, Dec 25, 9:40 PM MST, 5 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
940 PM MST SUN DEC 25 2005
.SYNOPSIS...A MOIST PACIFIC STORM CURRENTLY MOVING ONTO THE NORTHERN
CALIFORNIA COAST WILL IMPACT UTAH MONDAY THROUGH TUESDAY MORNING.
THIS STORM SYSTEM WILL BRING POTENTIALLY HEAVY SNOW TO UTAH
MOUNTAINS WITH RAIN ANTICIPATED PRIMARILY IN UTAHS WESTERN VALLEYS.
ANOTHER STORM WILL AFFECT THE AREA THURSDAY.
&&
.DISCUSSION...MOIST PACIFIC STORM SYSTEM MOVING ONTO THE CALIFORNIA
COAST TONIGHT. SEVERAL BUOYS GUSTING TO 40+ KNOTS THIS EVENING AS
PRIMARY PRECIPITATION SHIELD IS MOVING ONTO THE COAST OF NRN CA AND
SRN OREGON. AHEAD OF THIS WAVE MID AND HIGH CLOUDS WILL INCREASE
TONIGHT ON SOUTHWEST FLOW. PRECIPITATION WILL INITIALLY DEVELOP OVER
THE HIGH TERRAIN ON MONDAY AS UPPER TROUGH AXIS APPROACHES UTAH FROM
THE WEST. PRECIPITATION WILL BE SLOWER TO DEVELOP IN VALLEYS WITH
SUBSTANTIAL DRY WEDGE IN LOW LEVELS TO OVERCOME. MID LEVEL
BAROCLINIC ZONE IS PROGGED TO WEAKEN AS THE SYSTEM MOVES EAST
THROUGH THE GREAT BASIN AND BEGINS TO SPLIT. ALTHOUGH SYSTEM
APPEARS TO LACK IMPRESSIVE MID LAPSE RATES TO MAXIMIZE RESPONSE TO
THE FORCING IN PLACE THE SYSTEM IS RICH WITH MOISTURE AS A RESULT OF
PREVIOUS TAP TO SUB-TROPICS. WATCHES IN PLACE LOOK GOOD AT THIS TIME
AND WILL LEAVE AS IS.
TEMPERATURES DROPPED OFF QUICKLY THIS EVENING ALONG THE WASATCH
FRONT...CACHE VALLEY AND IN SOME OF THE EASTERN BASINS AND HAVE
LOWERED MIN TEMPERATURES A BIT IN THESE AREAS. OTHERWISE...NO
CHANGES TO GOING FORECAST.
&&
.AVIATION...SEE LATEST SLCTAFSLC.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...WINTER STORM WATCH FROM NOON MONDAY TO NOON TUESDAY FOR UTZ006-
UTZ007-UTZ008-UTZ009-UTZ010-UTZ017-UTZ018.
WY...NONE.
&&
GRAHAMHazardous weather outlook, Dec 25, 10:03 AM MST, 17 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1003 AM MST SUN DEC 25 2005 UTZ001>021-WYZ021-261300- CACHE VALLEY/UTAH PORTION-CASTLE COUNTRY-CENTRAL AND SOUTHWEST MOUNTAINS-GLEN CANYON RECREATION AREA/LAKE POWELL-GREAT SALT LAKE DESERT AND MOUNTAINS-HENRY MOUNTAINS-NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS-SAN RAFAEL SWELL-SANPETE/SEVIER VALLEYS-SOUTH CENTRAL UTAH-SOUTHERN WASATCH FRONT-SOUTHWEST UTAH-SOUTHWEST WYOMING- UTAHS DIXIE AND ZION NATIONAL PARK-WASATCH MOUNTAIN VALLEYS-WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-WASATCH PLATEAU/BOOK CLIFFS-WEST CENTRAL UTAH-WESTERN UINTA BASIN-WESTERN UINTA MOUNTAINS- 1003 AM MST SUN DEC 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND EXTREME SOUTHWEST WYOMING. .DAY ONE... TODAY AND TONIGHT TEMPERATURES WILL REMAIN WELL ABOVE NORMAL FOR CHRISTMAS DAY AND CHRISTMAS NIGHT. CLOUDS WILL INCREASE ACROSS UTAH AND SOUTHWEST WYOMING AS A WEAK STORM SYSTEM MOVES ONSHORE OVER CALIFORNIA. .DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY A STORM SYSTEM WILL AFFECT THE AREA MONDAY NIGHT THROUGH EARLY TUESDAY. THIS STORM WILL BRING WIDESPREAD PRECIPITATION TO THE AREA...WITH HEAVY SNOWFALL OVER THE WESTERN TWO THIRDS OF UTAH. A WINTER STORM WATCH HAS BEEN ISSUED FOR THE MOUNTAINS AND WASATCH MOUNTAIN VALLEYS. SEE SLCWSWSLC FOR ADDITIONAL DETAILS. ANOTHER STORM WILL AFFECT THE NORTHERN HALF OF THE STATE ON THURSDAY. THIS STORM COULD GENERATE SIGNIFICANT PRECIPITATION FOR THE NORTH...WITH HEAVY SNOW A POSSIBILITY IN THE FAR NORTHERN MOUNTAINS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGE TO REPORT SIGNIFICANT WEATHER ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 26, 3:05 AM MST | Heavy Snow Warning | SLC | 29 hr | |
| Dec 26, 3:10 PM MST | Severe Thunderstorm Warning | SLC | Washington | 35 min |
| Dec 26, 3:54 PM MST | Severe Thunderstorm Warning | SLC | Kane | 33 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.